How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 33736
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

Can chemotherapy cause dehydration ?

Customer Question

Can chemotherapy cause dehydration ?
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Chip replied 2 years ago.

Not per se but if there's nausea, vomiting, diarrhea from it and the patient doesn't drink enough fluids then there can be dehydration

Customer: replied 2 years ago.

There's no nausea or dirrhea but my dad does not drink fluids . Maybe a glass or 2 a day of water .

could this have resulted in low bp of 90'and low pulse of 50?the

hospital are putting fluids .

Expert:  Dr. Chip replied 2 years ago.
Well anyone who doesn't drink any more fluids than that in a day's time will definitely get dehydrated and that would explain the low blood pressure and pulse.
Dr. Chip and 3 other Medical Specialists are ready to help you